2 doctors weighed in:

Does lansoprazole make your tongue feel numb?

2 doctors weighed in

In brief: Not likely

The most common side effects from this med usually relate to GI disturbances but a variety of other less common adverse effects have been noted.
If you believe that this problem is from the med, discontinue use for a few days to see if it improves. If this med was prescribed by your doctor then check with them before discontinuing.

In brief: Not likely

The most common side effects from this med usually relate to GI disturbances but a variety of other less common adverse effects have been noted.
If you believe that this problem is from the med, discontinue use for a few days to see if it improves. If this med was prescribed by your doctor then check with them before discontinuing.
Thank
Dr. Raymond Traver
Dentistry

In brief: Numbness

It is probably not the Lansoprazole but rather the acid reflux that you are being treated for. It will take some time for the tongue to heal.

In brief: Numbness

It is probably not the Lansoprazole but rather the acid reflux that you are being treated for. It will take some time for the tongue to heal.
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
50 years in practice
56M people helped
Continue
111,000 doctors available